Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Did you know...

Posted by Elizabeth on August 15, 1999, at 5:14:02

In reply to Did you know..., posted by Racer on August 15, 1999, at 1:54:02

> On the other hand, I gained over 50 pounds on Paxil, and nothing changed in my eating habits until I'd put on 35 of those pounds. I'd say that points to the drug as a likely cause.

As I said, I believe it happens sometimes, but not as often as people might think judging from the "I gained weight" stories. Also, this study used Prozac. I'd like to see a study comparing Prozac to Paxil...I seem to hear a lot more complaints about Paxil than other SSRIs.

Recovery from depression causes weight gain. Hell, the passage of time causes weight gain: people tend to get heavier, at least until age 55 or so.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:10121